# SDR UPS98227540

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON EXPANSION LINK UPPER SEAT TRACK O/B FLANGE UNDER STRAP AFT OF BS 740 LBL 45 WL 208.  REMOVED CORRODED SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK IAW 51-30-2.
